# SDR SWIA200210806

- Difficulty date: April 19, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 1,196 hours, 908 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4929
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 1,364 hours, 833 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT FOR RIGHT WING.  REMOVED AND REPLACED RIGHT OUTBOARD SPOILERON PCU IAW MM 27-62-01.  OPS CHECK AND LEAK CHECK GOOD.  REMOVED AND REPLACED SECU NR 1 WITH SERVICEABLE UNIT IAW 27-61-05.  OPS CHECK GOOD.  SECU P/N:  49-164-05, S/N OFF:  01374.
